Header menu link for other important links
X
An algorithm for solving the fractional convection–diffusion equation with nonlinear source term
Published in Elsevier BV
2007
Volume: 12
   
Issue: 7
Pages: 1283 - 1290
Abstract
In this paper an algorithm based on Adomian's decomposition method is developed to approximate the solution of the nonlinear fractional convection-diffusion equationfrac(∂α u, ∂ tα) = frac(∂2 u, ∂ x2) - c frac(∂ u, ∂ x) + Ψ (u) + f (x, t), 0 < x < 1, 0 < α ≤ 1, t > 0 .The fractional derivative is considered in the Caputo sense. The approximate solutions are calculated in the form of a convergent series with easily computable components. The analysis is accompanied by numerical examples and the obtained results are found to be in good agreement with the exact solutions known for some special cases. © 2006 Elsevier B.V. All rights reserved.
About the journal
JournalData powered by TypesetCommunications in Nonlinear Science and Numerical Simulation
PublisherData powered by TypesetElsevier BV
ISSN10075704
Open AccessNo